# SDR SIMA200528312

- Difficulty date: October 9, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT EXTINGUISH.  REPLACED NR 1, 2, 3 AND 4 EMERGENCY LIGHT BATTERY POWER SUPPLIES AND NR 2 EMERGENCY LIGHT CHASSIS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  EMERGENCY LIGHT BATTERIES OFF P/N 2-131A.  POWER SUPPLY SERIAL NUMBERS OF AS FOLLOWS 1-66089, 2-69701, 3-67880, 4-74123.  (M)
